Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extremal problem for polynomials with a prescribed zero


Author: Igor Ž. Milovanović
Journal: Proc. Amer. Math. Soc. 97 (1986), 105-106
MSC: Primary 26C05
MathSciNet review: 831396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a new elementary proof for solving one extremal problem of real polynomials with a given real zero is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26C05

Retrieve articles in all journals with MSC: 26C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831396-7
Article copyright: © Copyright 1986 American Mathematical Society